Asymptotic expansions for the Stirling numbers of the first kind

Hsien-Kuei Hwang. Asymptotic expansions for the Stirling numbers of the first kind. Journal of Combinatorial Theory, Series A, 71:2 (1995), 343-351. MathReview: 96k:11019

Download: pdf (177 KB) | gz (65 KB)

Théorèmes limites pour les structures combinatories et les fonctions arithmétiques

Hsien-Kuei Hwang. Théorèmes limites pour les structures combinatories et les fonctions arithmétiques. Ph.D.Thesis, École Polytechnique (1994) (Errata: For the proofs of Theorem 1 and Theorem 6 on Page 52 and Page 83, the application of the Berry-Esseen smoothing inequality requires some continuity modifications; see the proof of Lemma 2 on Page 68 or my papers On convergence rates in the central limit theorems for combinatorial structures and Large deviations of combinatorial distributions, I. Central limit theorems.)

Download: pdf (1.7 MB) | gz (148 KB)

 Page 10 of 10  « First  ... « 6  7  8  9  10